Alert archive / West Virginia / Flash Flood Warnings in 2016

Flash Flood Warning 15, NWS Blacksburg, VA

June 23, 2016Greenbrier County, West Virginia

NWS Blacksburg, VA issued this flash flood warning at Jun 23, 2016, 2:45 PM EDT for Greenbrier County, West Virginia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 2:45 PM EDT (18:45 UTC)
Expired
Jun 23, 2016, 8:45 PM EDT
In force
6 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Greenbrier County, WV

The radar

The Roanoke radar (KFCX), 96 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:45 PM EDTFLASH FLOOD5 Wnw Rupert, WVROUTE 20 FROM THE FAYETTE COUNTY LINE TO RAINELLE CLOSE DUE TO 5 FEET OF WATER.
Jun 23, 2:45 PM EDTHEAVY RAIN 2Maxwelton, WVNWS EMPLOYEE RELAYS A REPORT OF 2.00 INCHES OF RAINFALL IN MAXWELTON, WV. SINCE 1130AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

320 
WGUS51 KRNK 231845
FFWRNK
WVC025-240045-
/O.NEW.KRNK.FF.W.0015.160623T1845Z-160624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
245 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GREENBRIER COUNTY IN WEST VIRGINIA...

* UNTIL 845 PM EDT THURSDAY
    
* AT 243 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  CONTINUED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
  AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IO SOME AREAS
  AND EMERGENCY OFFICIAL HAVE REPORTED A NUMBER OF AREAS ALREADY
  FLOODING. WITH ADDITIONAL HEAVY RAIN MOVING IN FROM THE
  WEST...FLASH FLOODING IS EXPECTED TO CONTINUE OR GET WORSE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEWISBURG...
  RAINELLE...
  RUPERT...
  MEADOW BLUFF...
  AND LEWISBURG AIRPORT. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES INCHES ARE POSSIBLE
IN THE WARNED AREA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LITTLE CREEK...
EAGLE BRANCH...
BIG CLEAR CREEK...
GREENBRIER RIVER...
AND OTTER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING...
INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS
AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

&&

LAT...LON 3788 8037 3770 8056 3772 8061 3775 8067
      3777 8067 3783 8075 3787 8080 3787 8075
      3795 8081 3798 8077

$$

SK
1 follow-up statement
639 
WGUS71 KRNK 232045
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
445 PM EDT THU JUN 23 2016

WVC025-232053-
/O.CAN.KRNK.FF.W.0015.000000T0000Z-160624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENBRIER WV-
445 PM EDT THU JUN 23 2016

...THE ORIGINAL FLASH FLOOD WARNING FOR 
SOUTHWESTERN GREENBRIER COUNTY IS CANCELLED...

HOWEVER IT HAS BEEN REPLACED WITH A NEW FLASH FLOOD WARNING EMERGENCY
FOR THE ENTIRE COUNTY UNTIL 930 PM EDT.  SEE THE LATEST FLASH FLOOD
WARNING ISSUANCE PRODUCT FOR MORE DETAILS.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF FLOODING...
INCLUDING MUDSLIDES OR ROAD CLOSURES...TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS
AND PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

LAT...LON 3788 8037 3770 8056 3772 8061 3775 8067
      3777 8067 3783 8075 3787 8080 3787 8075
      3795 8081 3798 8077

$$

SK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:35 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 23, 2:35 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
235 PM EDT THU JUN 23 2016

.SYNOPSIS...
Low pressure will move east out of the Ohio Valley this
evening, and then push off the mid-Atlantic coast tonight,
allowing a trailing cold front to drop south into the region on
Friday. Scattered to numerous showers and thunderstorms will
impact much of the region into tonight as this system moves
through the area. The front slides to the south of the area Friday
night allowing drier high pressure to slowly build in from the
north this weekend.
&&

.NEAR TERM /THROUGH FRIDAY/...
As of 200 PM EDT Thursday...

Bands of deep convection continue across the north, one associatedwith
the residual outflow from the earlier MCS, and another farther
north along the actual surface front. Short term guidance
continues to struggle on future placement of stronger storms with
some feeding ongoing coverage southeast across the Blue Ridge,
with added development over the south/west where current CAPE
values have zoomed up to above 2000 J/KG per heating. Others tend
to work new development down the western mountains and then unzip
east over the south into the instability gradient. For now think a
blend in order with current coverage likely heading east/southeast
with some of this coverage gradually filling in farther south as
more heating is realized. Thus plan to shift higher
likely/categorical pops farther south into the early evening
before loss of heating causes coverage to fade. Given
unidirectional flow and stronger winds aloft good potential for
added training and clusters of multicellular damaging wind
producing storms through early evening. Therefore planning to keep
the earlier expanded flood watch going and not go further east for
now pending trends. Lows still warm/muggy in the 60s to lower 70s.

Uncertainty exists in the location of the surface boundary on Friday
with potential affects from organized convection through this
evening and debris clouds early Friday. Models have again slowed up
the southward progress of the boundary given only weak surface
ridging to the north and weak low pressure along the front. This
along with continued westerly flow should allow any residual clouds
to erode by midday resulting in a quick uptick in instability espcly
southern/eastern sections in the afternoon. Latest SPC Day2 has
beefed up much of the region to slight risks pending trends with the
above scenario. Otherwise bumping up pops to high chance/low likelys
espcly Blue Ridge east where the better severe threat may exist.
Highs likely a bit warmer without much morning convection so
thinking mostly 80s, to around 90 Piedmont.
&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 150 PM EDT Thursday...

Surface front should finally slide south of the region Friday night
into Saturday allowing a gradual infiltration of drier air in the
wake of weak low pressure to the southeast. Will keep in some low
pops for evening coverage given lingering instability and low level
moisture along the Blue Ridge, followed by clearing overnight. Weak
high pressure will build in with weak low level wedging under high
heights aloft on Saturday. However still appears just enough
weakness and residual moisture to pop isolated afternoon showers
mountains otherwise partly cloudy.

Drier air may enhance a bit by Sunday as the surface high noses in
from offshore while the low level flow deepens a bit from the
northeast. This will also result in weak return flow taking shape
over the far west where some low pops likely needed otherwise
keeping it dry with more sun possible.

Highs mostly in the 80s with little change in airmass in the wake of
the weak front.
&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
As of 1230 PM EDT Thursday...

Repeat scenario of the upper pattern seen in the past few weeks will
return by next week as a large 5h low slides east over the western
ridge and helps dig out another eastern trough. This should propel a
couple associated surface cold fronts through the region with the first
Monday, and another later Tuesday when somewhat drier/cooler air looks
to advect in. Ahead of these boundaries will see moisture quickly
return Sunday night and moreso on Monday when models show decent higher
pwats and subsequent more widespread showers/storms. Thus including
high chance to likely pops Monday. Deeper pwats may start to exit
Monday night into Tuesday but still enough residual low level moisture
to support widely scattered showers into Tuesday before the secondary
front crosses. Drier air follows the front Tuesday night into Wednesday
as weak high pressure builds in ahead of yet another impulse rounding
the base of the upper trough Wednesday night into Thursday. This may
drive a weak area of low pressure east along the residual front
resulting in another round of showers by day7. Temps look to stay near
seasonal norms for most of the period except perhaps a bit cooler by
the end of the week with more clouds/showers around.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 1245 PM EDT Thursday...

VFR has returned to most locations outside of the Greenbrier
valley where training cells continue to result in MVFR to IFR in
heavier showers and storms. Expect this trend to continue to with
poor flying conditions around KLWB to KHSP and perhaps out to just
west of KLYH over the next few hours.

Provided added heating which has been slow to occur in the wake of
the early morning storm complex, expecting the redevelopment of at
least scattered shra/tsra this afternoon and evening across the
region. However exactly where and how widespread any added
coverage will be elsewhere remains uncertain, so keeping mostly a
vicinity mention for shra/tsra going with tempo groups where
closer to the current convective axis across the north. Should
finally see the front to the north dip south and gradually shove
deeper convection into southern areas by early this evening and
out of the area after midnight. Therefore cutting back to mostly
VFR cigs and without any convective mention overnight with areas
of dense fog possible espcly in the valleys where MVFR to LIFR
could occur.

Should be just north of the front on Friday although moisture will
be slow to completely exit espcly in the low levels that could
again fuel a few bands of shra/tsra in the afternoon. Otherwise
looking at becoming VFR most sections by mid/late morning once low
clouds/fog erode.

Extended discussion...

High pressure will try to build from the northeast on Saturday,
but there should be enough instability over the mountains for
isolated afternoon showers and thunderstorms during the weekend.
Coverage of these storms should increase by Monday before becoming
more isolated on Tuesday with the passage of another cold front.
Overall, expect periods of IFR/MVFR within the showers and
thunderstorms and also during potential early morning fog due to
increasing moisture at the ground.
&&

.HYDROLOGY...
Flash flood watch now in effect into early this evening with the
inclusion of Rockbridge, Botetourt and Amherst counties. Added
storm complexes along with training bands could lead to more
widespread flash flooding given very low flash flood guidance
attm, and possible added 1 to 3 inches of rain in spots. Heavy
rainfall also possible south of the watch area but thinking only
isolated flooding at this point given somewhat less rainfall in
these areas of late.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until 8 PM EDT this evening for VAZ007-019-
     020-023-024-035.
NC...None.
WV...Flash Flood Watch until 8 PM EDT this evening for WVZ042>044-
     507-508.

&&

SYNOPSIS...JH/WERT
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...JH
AVIATION...JH/MBS/WERT
HYDROLOGY...JH
Hazardous weather outlook, Jun 23, 12:22 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1222 PM EDT THU JUN 23 2016

VAZ007-019-020-023-024-035-WVZ042>044-507-508-241630-
TAZEWELL-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-AMHERST-MERCER-
SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER-
1222 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...STRONG TO SEVERE STORMS PRODUCING DAMAGING WINDS ARE
LIKELY THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ001>006-018>020-VAZ009>018-022-032>034-043>047-058-059-241630-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-
FLOYD-CRAIG-ROANOKE-PATRICK-FRANKLIN-BEDFORD-HENRY-PITTSYLVANIA-
CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
1222 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDED COMPLEXES OR BANDS OF THUNDERSTORMS ARE EXPECTED TO MOVE
INTO OR REDEVELOP OVER THE AREA THIS AFTERNOON. SOME OF THE
STRONGER STORMS...MAY BECOME SEVERE. THE MAIN SEVERE WEATHER
THREAT WILL BE FROM STRONG DAMAGING WINDS. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE...WHICH MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 23, 1:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
152 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      1 NE RENICK             37.99N 80.36W
06/23/2016                   GREENBRIER         WV   PUBLIC

            HOUSE FLOODED IN RENICK AND ONE FOOT DEEP FAST-MOVING
            WATER CARRYING PROPANE TANK FLOATING AWAY.

&&

SK
Local storm report, Jun 23, 1:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
154 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      COVINGTON CITY          37.78N 79.98W
06/23/2016                   CITY OF COVINGTON  VA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS SEVERAL ROADS AND UNDERPASSES
            CLOSED DUE TO SEVERAL FEET OF MOVING WATER THROUGHOUT THE
            CITY. COMBINATION OF POOR DRAINAGE AND QUICKLY RISING
            STREAMS AND CREEKS.

&&

JMORROW
Special weather statement, Jun 23, 2:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
233 PM EDT THU JUN 23 2016

VAZ019-023-231900-
BOTETOURT-ALLEGHANY-
233 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CITY OF
COVINGTON...NORTHWESTERN BOTETOURT AND SOUTHWESTERN ALLEGHANY
COUNTIES...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CALLAGHAN...MOVING
SOUTHEAST AT 40 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COVINGTON...
JORDAN MINES...
ORISKANY...
GALA...
AND CALLAGHAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3772 7972 3756 7992 3762 8003 3765 8002
      3766 8003 3764 8006 3774 8023 3782 8014
TIME...MOT...LOC 1833Z 295DEG 34KT 3776 8012

DS
Local storm report, Jun 23, 2:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             BIG ISLAND              37.53N 79.37W
06/23/2016  E0.25 INCH       BEDFORD            VA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PEA SIZED HAIL IN BIG ISLAND
            VIRGINIA.

&&

JMORROW
Local storm report, Jun 23, 2:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
238 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      RAINELLE                37.97N 80.78W
06/23/2016                   GREENBRIER         WV   EMERGENCY MNGR

            EM REPORTS FLASH FLOODING WITHIN RAINELLE THAT RESULTED
            IN PEOPLE TRAPPED IN CARS NEEDING RESCUE.

&&

JMORROW
Local storm report, Jun 23, 2:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      RUPERT                  37.95N 80.68W
06/23/2016                   GREENBRIER         WV   EMERGENCY MNGR

            EM REPORTS FLASH FLOODING WITHIN THE COMMUNITY OF RUPERT,
            RESULTING IN A VEHICLE RESCUE AND THE INTERNAL EVACUATION
            AT A LOCAL NURSING HOME.

&&

JMORROW

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:03 AM EDTSpecial Weather StatementRNKGreenbrier57 min
Jun 23, 3:20 AM EDTSpecial Weather StatementRNKGreenbrier40 min
Jun 23, 5:53 AM EDTSevere Thunderstorm WarningRNKGreenbrier, Summers82 min
Jun 23, 6:39 AM EDTSpecial Weather StatementRNKMonroe81 min
Jun 23, 7:38 AM EDTAreal Flood WarningRNKGreenbrier, Summers6 hr
Jun 23, 8:10 AM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe, Summers50 min
Jun 23, 8:18 AM EDTFlash Flood WarningRNKGreenbrier, Summers6 hr
Jun 23, 8:43 AM EDTSpecial Weather StatementRNKMercer47 min
Jun 23, 8:58 AM EDTFlash Flood WarningRNKMercer, Monroe, Summers6 hr
Jun 23, 11:06 AM EDTSpecial Weather StatementRNKGreenbrier54 min
Jun 23, 11:30 AM EDTFlash Flood WarningRNKGreenbrier6 hr
Jun 23, 1:18 PM EDTFlash Flood WarningRNKGreenbrier10 hr
Jun 23, 1:36 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe54 min
Jun 23, 3:16 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe, Summers59 min
Jun 23, 4:14 PM EDTSevere Thunderstorm WarningRNKMonroe39 min
Jun 23, 4:27 PM EDTSpecial Weather StatementRNKGreenbrier18 min
Jun 23, 4:38 PM EDTSevere Thunderstorm WarningRNKGreenbrier37 min
Jun 23, 4:41 PM EDTFlash Flood Warning EmergencyRNKGreenbrier5 hr
Jun 23, 4:42 PM EDTSevere Thunderstorm WarningRNKGreenbrier48 min
Jun 23, 5:25 PM EDTSpecial Weather StatementRNKGreenbrier35 min
Jun 23, 6:52 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe, Summers38 min
Jun 23, 7:02 PM EDTRiver Flood WarningRNKGreenbrier, Monroe, Summers37 hr
Jun 23, 7:11 PM EDTSpecial Weather StatementRNKMonroe34 min
Jun 23, 7:30 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe45 min
Jun 23, 7:33 PM EDTSevere Thunderstorm WarningRNKMercer42 min

Nearby

Flash Flood Warnings in West Virginia, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.